# SDR SIMA20161215005

- Difficulty date: December 15, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 44,052 hours, 37,296 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 25 UPPER FLANGE CRACKED BETWEEN STRINGERS 15 - 16R.  REPAIRED THE FRAME IAW SRM 53-00-04 AND ERS-EM-53MR-2472.
